# SDR DXTA2011102504762

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 3,864 hours, 2,467 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED PRESSURE AND TEMP HIGH WARNING MESSAGE ILLUMINATED ON TAKEOFF ROLL.  PERFORMED ENGINE RUNS FOR OPS CHECK, WITH ECS SYS ON APU, RAN LT ENGINE & RT ENGINE NOTING NO MESSAGES, INSPECTED PRECOOLERS FOR DAMAGE AND BLOCKAGE NOTING NO FAULTS, INSPECTED PRECOOLER BY PASS VALVE INDICATOR WITH NO FAULTS NOTED. INSPECTED PRECOOLER TEMP SENSOR NOTING NO FAULTS, REF MM 21.00-00.
